Next Article in Journal
Study on the Existence of Solutions for a Class of Nonlinear Neutral Hadamard-Type Fractional Integro-Differential Equation with Infinite Delay
Next Article in Special Issue
An Inverse Source Problem for the Generalized Subdiffusion Equation with Nonclassical Boundary Conditions
Previous Article in Journal
Analytic Solution of the Langevin Differential Equations Dominated by a Multibrot Fractal Set
 
 

Order Article Reprints

Journal: Fractal Fract., 2021
Volume: 5
Number: 51

Article: Subdiffusive Reaction Model of Molecular Species in Liquid Layers: Fractional Reaction-Telegraph Approach
Authors: by Ashraf M. Tawfik and Mohamed Mokhtar Hefny
Link: https://www.mdpi.com/2504-3110/5/2/51

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop